# SDR 2000UALA00013

- Difficulty date: January 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7444U
- Make and model: Boeing 727222
- Aircraft serial: 21898
- Aircraft time: 58,512 hours, 33,922 cycles
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Failed
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT OF ORD, NR 2 DUCT OVERHEAT OCCURRED WITH ANTI-ICE ON.  RETRACTED THROTTLE NR 2 AND DUCT TEMPERATURE REDUCED AND STABLIZED.  *S/D*  THERMOSTATIC REGULATOR REPLACED.
